# SDR 95ZZZX764

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271Z
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8331001
- Engine: Cont TSIO360FB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 635048A1
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER FAILED.  FOUND SPRING, PN 539800, BROKE AT LOCATION OF LOCK SCREW, PN 633845.
